# SDR IPXA12M74964

- Difficulty date: July 26, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 61,124 hours, 11,981 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARC02986
- Condition: Cracked
- Location: Rt Wing T/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING T/E VERTICAL SUPPORT ANGLE BROKEN AT INBD OF RT MLG AFT TRUNNION.  REMOVED, FABRICATED AND INSTALLED RT WING T/E VERTICAL SUPPORT INBD OF RT MLG AFT TRUNNION REF DWG ARC0298 AND SRM 51-33-01 PAGE 30 AND 45.
